# SDR ANCF20241216029

- Difficulty date: December 16, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N748A
- Make and model: Airbus A320-214
- Aircraft serial: 6882
- Aircraft time: 24,263 hours, 16,146 cycles
- Engine: Cfmint CFM565B43
- Engine time: 24,263 hours, 16,146 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Faulted
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DOOR FWD CARGO OPEN - IN ACCORDANCE WITH TSM 32-31-00-810-877-A  REV 70 DATE 01 NOV 2024 STEEPS 1,2,3,4A (D) PROXIMITY SWITCH PROX SW FRAME, FWD CARGO COMPT DOOR 30 WV WAS REMOVE AND REPLACED ALSO AMM 52-31-00-710-001-A OPERATIONAL TEST PROCEDURE FWD CARGO COMPART WAS PERFORMED SATISFACTORY.
